# SDR RAIA00305126

- Difficulty date: May 1, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 31,461 hours, 31,575 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7003110901
- Part serial: 96019573
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,232 hours, 14,353 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FO'S EFIS TUBE WENT BLANK. MAINTENANCE REMOVED AND REPLACED THE FO'S EFIS TUBE, OPS CK OK.
